# SDR HEEA083502

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3248
- Aircraft time: 1,630 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Duct
- Part number: 350A54107902
- Condition: Cracked
- Location: Air Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INLET DUCT CRACKED. TO BE SENT TO VENDOR.
